I’m Tired and I Know It

sleeping-puppy-1__605

Holy crap, I have started to take Aptiom, a new anti convulsant medication and it has the worst side effects ever. I am headachey, sleepy, tired, and in general just not feeling well.
😦 I am trying my hardest not to bitch about it to people I know, but it’s hard when I am already on so many medications as it is. I have only been on it a week and a little bit, but my body hates it so far.

Have you ever had an adverse side effect to medications? Are you taking this medication as of right now?

Advertisements

3 thoughts on “I’m Tired and I Know It”

  1. I’m sorry you’re experiencing the negative side effects of this medication. Hope they diminish as time goes on. Fingers crossed. Love.

  2. I’ve just found you whilst being at my wits end with my epilepsy. This…the side effects, the crap we put up with just to stop ourselves from getting hurt, this is driving me nuts. My side effects suck and I’m still having partials even if I’m not having tonic clonic seizures. I feel like I’m going insane and I’m never well. I am yet to watch your ted talk as I need a time when I can understand more than 10 minutes of speech at a time. I hope your side effects died down. I hope you were approved for your dog and I do hope things keep improving for you. I am going to sleep and hope I can shake off the worst of this.
    Thank you, your writing has helped me realise I’m not the first or the only nor is it just me that struggles.
    Be well.

    1. hey insideimemi,
      Yes I have felt how you are feeling at this point. I could not go anywhere without my parents driving me anywhere. I had to take a year off of university, which was a little sole crushing.
      I am totally with you when it comes to the frustration, crap we put up with, and everything we deal with on a day to day basis. Aw trust me, you are not going insane. You just have a severe neurological disorder, which is the second most common! (Migraines being the first). I have been angry and said “why me?!” but I am learning to take that energy of frustration to help other people with epilepsy on a day to day basis. Celebrate your little victories. Tell your friends! Thank you for sharing your story! xx

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s